# SDR MWEA96003

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 13621225
- Condition: Low Pressure
- Location: Tail Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND TAIL COMPARTMENT EVAC SLIDE PRESSURE LOW.  REMOVED AND REPLACED EVAC SLIDE.
